List of citations in Numdam for : On the ¯-equation in a Banach space

Bulletin de la Société Mathématique de France, Volume 128 (2000) no. 3, pp. 391-406.

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 40 (2007) no. 3, pp. 453-486.

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 5 (2006) no. 1, pp. 13-19.

Annales de l'Institut Fourier, Volume 54 (2004) no. 1, pp. 147-158.

Annales de l'Institut Fourier, Volume 50 (2000) no. 2, pp. 423-442.